Makale
Tam Makale
Uluslararası
2017
On Generalized Inequalities of Hermite-Hadamard Type For Convex Functions
INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
Cilt 14 · ss. 52–63 · 01.02.2017
Atıf için künye
Yıldız, Ç., & ÖZDEMİR, M. E. (2017). On Generalized Inequalities of Hermite-Hadamard Type For Convex Functions. INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, 14, 52–63.
BibTeX
@article{yildiz2017-146782,
author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN},
title = {On Generalized Inequalities of Hermite-Hadamard Type For Convex Functions},
journal = {INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS},
year = {2017},
volume = {14},
pages = {52--63},
issn = {2291-8639},
url = {https://akademik.atauni.edu.tr/yayinlar/146782-on-generalized-inequalities-of-hermite-hadamard-type-for-convex-functions}
}